Bowel tolerance decreases with fewer fillers.

This forum will focus on the interesting topic of titrating oral vitamin C intake to so-called bowel tolerance, the point just prior to the onset of diarrhea

Moderator: ofonorow

Super Bellybutton

Bowel tolerance decreases with fewer fillers.

Post Number:#1  Post by Super Bellybutton » Tue Aug 15, 2006 7:59 pm

Seems to be that way.

Yesterday I took 1 teaspoon of vitamin C each hour for 4 hours. 1tsp = 4.5g vitamin C, so this equates to 18g of vitamin c for 4 hours. Subsequently I suffered pretty bad diarrhea. But I've been able to stomach more, 20 grams in 4 hours with little intestinal discomfort.

I'm not sure if it's celiac, or maybe my body doesn't want it. But I did notice diarrhea began after the first dose of 4.5g.

Can anyone explain this. I have hepatitis and according to Dr. Cathcart I should be able to ingest 100g without any problems, but I can't even stomach 18g.

Posts: 32
Joined: Sun Sep 14, 2008 7:54 am
Location: Placerville, CA

Re: Bowel tolerance decreases with fewer fillers.

Post Number:#2  Post by carlp » Mon Oct 06, 2008 2:39 pm

I know this is an old post. It's good that you are getting pure vitamin C in powder form. That's the way I take it. Sometimes it takes awhile for your body to adjust to the higher dosages. If you find that you are still experiencing a lot of diarrhea, then you should cut down on the vitamin C.

Vitamin C Master
Vitamin C Master
Posts: 225
Joined: Wed Feb 15, 2006 4:58 pm
Location: North Carolina

Re: Bowel tolerance decreases with fewer fillers.

Post Number:#3  Post by Cis4me » Tue Oct 07, 2008 3:35 pm

If you are willing to go to the trouble, you could try taking a much smaller dose (like 1 or 2 grams) every 30 minutes and see what happens. Personally, I've been able to triple my tolerance doing this if I feel something like a cold might be coming on.

Return to “Bowel Tolerance”

Who is online

Users browsing this forum: No registered users and 0 guests